Post
Experience Project iOS Android Apps | Download EP for your Mobile Device

Effexor Xr Withdrawal

I would like to share with someone else the nightmare I live attempting to withdraw from the anti-depressant Effexor. I would like to know if anyone has an answer to help with the insomnia and joint pain.
sewingaddict sewingaddict 66-70, F 1 Response Nov 27, 2012

Your Response

Cancel

I know this is an old thread, but I just wanted to let you know, that you are not alone! I had a horrible time when I discontinued the use of Effexor! I would have horrible nausea and a feeling that I can best describe as my brain moving around in my head (of course, I know that it wasn't, I just felt so weird). Maybe a couple of weeks after I discontinued use, I started to feel much better! I am extremely glad that I quit taking Effexor. I really hope that you were able to discontinue use and that your side effects went away as quickly as mine did!